# SDR 95ZZZX1931

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47377
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 1864
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSY/ATL - FLT 160 - RIGHT GEAR UNSAFE LIGHT ON WITH GEAR HANDLE UP.  FOUND DEFECTIVE LAMP.  RELAMPED, JACKED AND SWUNG GEAR.  ALL OPERATIONS NORMAL PER MM 32-60.
